zbMATH — the first resource for mathematics

On the bias in flexible functional forms and an essentially unbiased form. The Fourier flexible form. (English) Zbl 0454.62096

62P20 Applications of statistics to economics
42A10 Trigonometric approximation
Full Text: DOI
[1] Christensen, Laurits R.; Jorgenson, Dale W.; Lau, Lawrence J., Transcendental logarithmic utility functions, The American economic review, 65, 367-383, (1975)
[2] Diewert, W.E., Applications of duality theory, () · Zbl 0331.90051
[3] Diewert, W.E., Generalized slutsky conditions for aggregate demand functions, Journal of economic theory, 15, 353-362, (1977) · Zbl 0396.90008
[4] Edmonds, D.E.; Moscatelli, V.B., Fourier approximation and embeddings of sobolov spaces, Dissertationes mathematyczne CXLV, (1977) · Zbl 0359.42011
[5] Gallant, A.Ronald, Seemingly unrelated nonlinear regressions, Journal of econometrics, 3, 35-50, (1975) · Zbl 0296.62053
[6] Gallant, A.Ronald, A note on the interpretation of polynomial regressions, () · Zbl 0296.62053
[7] Gallant, A.Ronald; Holly, Alberto, Statistical inference in an implicit, nonlinear, simultaneous equation model in the context of maximum likelihood estimation, Econometrica, 48, 697-720, (1980) · Zbl 0456.62022
[8] Malinvaud, E., The consistency of nonlinear regressions, The annals of mathematical statistics, 41, 956-969, (1970) · Zbl 0206.20504
[9] Rudin, Walter, Functional analysis, (1973), McGraw-Hill New York · Zbl 0253.46001
[10] Simmons, Peter; Weiserbs, Daniel, Translog flexible functional forms and associated demand systems, The American economic review, 69, 892-901, (1979)
[11] Souza, Geraldo; Gallant, A.Ronald, Statistical inference based on M-estimators for the multivariate nonlinear regression model in implicit form, () · Zbl 0792.62102
[12] Tibibian, Mohammed, An empirical investigation in the theory of consumer behavior, ()
[13] Varian, Hal R., Microeconomic analysis, (1978), W.W. Norton New York
[14] White, Halbert, Using least squares to approximate unknown regression functions, International economic review, 21, 149-170, (1980) · Zbl 0444.62119
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.